# SDR REXA2017061600739

- Difficulty date: June 16, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 837-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK,  BS 837 - 847+57 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW REO 670-53-00-343, AND AMM 53-00-49.
